A fully non‐linear axisymmetrical quasi‐kirchhoff‐type shell element for rubber‐like materials

authored by
R. Eberlein, Peter Wriggers, R. L. Taylor
External Organisation(s)
Technische Universität Darmstadt
University of California at Berkeley
Type
Article
Journal
International Journal for Numerical Methods in Engineering
Volume
36
Pages
4027-4043
No. of pages
17
ISSN
0029-5981
Publication date
15.12.1993
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Numerical Analysis, Engineering(all), Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/nme.1620362307 (Access: Unknown)